MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Lancet (London, England) · 1974

Changes in cortisol metabolism following rifampicin therapy.

Edwards O M, Courtenay-Evans R J, Galley J M, Hunter J, Tait A D

СтатьяПеревод в очереди

Аннотация

A patient with Addison's disease required increased corticosteroid dosage whilst receiving rifampicin. The pharmacological half-life of cortisol was reduced, but returned to normal when rifampicin was stopped. Cortisolproduction rates in four patients with pulmonary tuberculosis rose during treatment with rifampicin, as did urinary D-glucaric-acid excretion, an index of liver microsomal-enzyme activity. The alteration of the corticosteroid requirement in the patient with Addison's disease and the elevation of the cortisol-production rates were attributed to increased cortisol catabolism following hepatic macrosomal-enzyme induction by rifampicin.

Для цитирования: Edwards O M, Courtenay-Evans R J, Galley J M, Hunter J, Tait A D. Changes in cortisol metabolism following rifampicin therapy.. Lancet (London, England). 1974.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.